# SDR 98UAL900123

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Engine: Pwa PW4084
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Out Flow Valve
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

AT FL350 FLIGHT CREW GOT EICAS MESSAGE: 'FWD OUTFLOW VALVE'.  AIRCRAFT DESCENDED DUE CLIMBING CABIN.  CREW COULD NOT CONTROL CABIN PRESSURE.  CAPTAIN DECLARED AN EMERGENCY AT FL240.  FLIGHT CLEARED TO 10,000 FEET.  DURING DESCENT, ALL OXYGEN MASKS DEPLOYED.
